Translator Disclaimer
July 2015 Calabi-Yau structures on cotangent bundles
Alexandru Doicu
J. Differential Geom. 100(3): 481-489 (July 2015). DOI: 10.4310/jdg/1432842361

Abstract

Starting with a orientable compact real-analytic Riemannian manifold $(L,g)$ with $\chi (L) = 0$, we show that a small neighborhood $\mathrm{Op}(L)$ of the zero section in the cotangent bundle $T*L$ carries a Calabi–Yau structure such that the zero section is an isometrically embedded special Lagrangian submanifold.

Citation

Download Citation

Alexandru Doicu. "Calabi-Yau structures on cotangent bundles." J. Differential Geom. 100 (3) 481 - 489, July 2015. https://doi.org/10.4310/jdg/1432842361

Information

Published: July 2015
First available in Project Euclid: 28 May 2015

zbMATH: 1319.32021
MathSciNet: MR3352795
Digital Object Identifier: 10.4310/jdg/1432842361

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.100 • No. 3 • July 2015
Back to Top